Fractional kinetic equations driven by Gaussian or infinitely divisible noise

Angulo, Jose M., Anh, Vo V., McVinish, Ross S., & Ruiz-Medina, Maria D. (2005) Fractional kinetic equations driven by Gaussian or infinitely divisible noise. Advances in Applied Probability, 37(2), pp. 366-392.

View at publisher


This paper considers certain fractional (in space and in time) kinetic equations with Gaussian or infinitely divisible noise input. The solutions to the equation are provided for both cases of bounded and unbounded domains, in conjunction with bounds for the variances of the increments. The role of each of the parameters in the equation is investigated with respect to second- and higher-order properties. In particular, it is shown that long-range dependence may arise in the temporal solution under certain conditions on the spatial operators.

Impact and interest:

14 citations in Scopus
13 citations in Web of Science®
Search Google Scholar™

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

Full-text downloads:

172 since deposited on 12 Mar 2007
15 in the past twelve months

Full-text downloads displays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.

ID Code: 6413
Item Type: Journal Article
Refereed: Yes
Keywords: Fractional diffusion, fractional heat equation, fractional kinetic equation, long, range dependence
DOI: 10.1239/aap/1118858630
ISSN: 0001-8678
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400) > Stochastic Analysis and Modelling (010406)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Copyright Owner: Copyright 2005 Applied Probability Trust
Copyright Statement: Reproduced in accordance with the copyright policy of the publisher.
Deposited On: 12 Mar 2007 00:00
Last Modified: 29 Feb 2012 13:17

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page